BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Convergence of an algorithm in optimal design

Participants in the publication
A. M. Toader (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
1997-04

Where published
Structural Optimization

Publication Identifiers
ISSN - 0934-4373

Publisher
Springer Science and Business Media LLC

Volume
13
Number
2-3

Number of pages
3
Starting page
195
Last page
198

Document Identifiers
DOI - https://doi.org/10.1007/bf01199241
URL - http://dx.doi.org/10.1007/bf01199241


Export

APA
A. M. Toader, (1997). Convergence of an algorithm in optimal design. Structural Optimization, 13, 195-198. ISSN 0934-4373. eISSN . http://dx.doi.org/10.1007/bf01199241

IEEE
A. M. Toader, "Convergence of an algorithm in optimal design" in Structural Optimization, vol. 13, pp. 195-198, 1997. 10.1007/bf01199241

BIBTEX
@article{48186, author = {A. M. Toader}, title = {Convergence of an algorithm in optimal design}, journal = {Structural Optimization}, year = 1997, pages = {195-198}, volume = 13 }